# SDR DHL2004365004

- Difficulty date: September 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Condition: Dirty
- Location: Nr 7 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O BRAKE HOT LIGHT ON MWP ILLUMINATED.  WHEEL NR 7 BRAKE LIGHT   ILLULMINATED.  BRAKE HOT ABNORMAL PROCEDURES COMPLETED.  SERVO UCV FOUND DIRTY.  CLEANED, A/C TAXI PERFORMED OK AND STATIS IAW MM 32-42-48.
